# SDR AWXA0000836

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14902807
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT CARGO BAY SUPPORT CHANNEL GOUGED AT STA 867, LS21.  REMOVED DAMAGED AREA IAW 737 SRM 51-40-3, FABBED AND INSTALLED REPAIR ANGLE AND PARTS IAW 737 SRM 51-40-3 FIG 1 AND SRM 51-30-2.
